# SDR SCNA95224

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 606479
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT (HMV), LEVEL 2 CORROSION WAS FOUND ON THE MAIN CABIN FLOOR BEAM UNDER TAPE AND CLIP NUTS AT BS 344, RBL 14 TO THE L-1 DOOR.  REMOVED CORRODED SECTION OF BEAM, FABRICATED AND INSTALLED REPAIR MEMBERS IAW B727 SRM 53-10-08.
